# SDR UPS08151752

- Difficulty date: March 4, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - NR 1 GENERATOR FAILED ON CLIMB-OUT/APU GEN FAILED.  REMOVED AND REPLACED NR 1 GENERATOR CONTROL UNIT IAW 24-22-12-04.  RAN ENGINES AND APU.  PERFORMED A/C MONITORING OPERATIONAL AND FUNCTIONAL TESTS PER MM 24-27-00-05.  PERFORMED GPCU BITE PER 24-41-00-05.  PERFORMED AC MONITORING AND OPERATIONAL TESTS ON NR 2 AND APU PRECAUTIONARY.  ALL PWR SYS FUNCTIONS NORMALLY.  A/C OK FOR SERVICE.
